How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46964
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

i was recently involved in activity with my parner although

Customer Question

i was recently involved in sexual activity with my parner although we didnt physically have sex but his penis did touch my area. i did take an emergency pill the next day and i had my periods a week early. however im currently on my periods again as this is the time i was due to start. i had two periods in the space of two weeks. is this normal?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

JACUSTOMER-puj9a5ue- : hi
Dr. David :

sometimes you can have irregular periods if you are stressed or physical activity.

JACUSTOMER-puj9a5ue- : but iv had my periods within a space of two weeks, can that happen, after taking an emergency pill?
Dr. David :

yes, the bleeding can be a side effect of taking that emergency pill.

Dr. David :

it doesn't mean you are pregnancy or were pregnant before.

JACUSTOMER-puj9a5ue- : ok, thank you very much
Dr. David :

you are welcome

Dr. David :

if done, please leave positive feedback below.

Dr. David :

we only get credit for helping clients after positive feedback.

Dr. David :

you might have to scroll down to see the ratings area.

Dr. David :

thanks for using JustAnswer.com

Dr. David :

hello?

Dr. David :

thanks.

Dr. David and other Medical Specialists are ready to help you